# SDR ASAA2017120122745

- Difficulty date: December 1, 2017
- Submitted: December 4, 2017
- Operation: Air carrier
- Aircraft: N564AS
- Make and model: Boeing 737890
- Aircraft serial: 35103
- Aircraft time: 42,654 hours, 12,885 cycles
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Unknown
- Condition: Unknown
- Location: Unknown
- Stage of operation: NR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

LEFT SIDE WINDOW OVERHEAT GROUNDED - YES. POSSIBLE OVERHEAT LIGHT SHOWING. PERFORMED B737-800 FIM 30-41 TASK 801, BITE TEST. BIT VERIFY, BIT TEST OK (GREEN LIGHT) CAME ON . NO HISTORY IN 30 DAYS. OPS NORMAL.
